# SDR 96ZZZX1417

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2611
- Make and model: Bell 206L-1
- Aircraft serial: 45417
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 20601620131
- Condition: Bearing Defect
- Location: T/R
- Part time: 543 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, FOUND TAIL ROTOR BLADE INBOARD BEARING CRACKED ON BLADE, SN 452, AND SMALL INDICATION ON INBOARD BEARING, SN 446.
